# SDR USAA2011122800016

- Difficulty date: November 30, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FR61+13 INCHES TO FR64, Y765.  REPLACED SEAT RAIL BETWEEN FR61+13 INCHES TO FR64, Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472770.
